Nebraska, 2014Flood in Nebraska, June 27, 2014
June 27, 2014 · NWS OAX · 1 event in 1 county or zone
A band of heavy rain along the Pebble Creek basin caused that creek to flood for the second time in around a week.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A band of heavy rain along the Pebble Creek basin caused that creek to flood for the second time in around a week.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 27, 5:49 AM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 27, 5:49 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
649 AM CDT FRI JUN 27 2014
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 245 AM CDT FRI JUN 27 2014
ALTHOUGH CLICHE...PROBABLY THE BEST WAY TO DESCRIBE MUCH OF THE
SHORT TERM PERIOD IS THAT IT WILL BE UNSETTLED. THROUGH MUCH OF
SATURDAY PRECIPITABLE WATER VALUES REMAIN HIGH AS MOST OF THE
MIDDLE AND LOWER SECTIONS OF FORECAST SOUNDINGS REMAIN MOIST.
ALTHOUGH FORECAST AREA DRIES OUT SOMEWHAT ON SUNDAY BEHIND
DEPARTING UPPER TROUGH...THIS COULD HELP SET THE STAGE FOR
STRONGER STORMS LATE SUNDAY AS SBCAPE VALUES SOAR WITH AFTN
HEATING. THIS COULD THEN BE FOLLOWED BY MORE HEAVY RAIN LATE SUNDAY
NIGHT AS THIS ENERGY IS RELEASED AIDED BY SLOW MOVING COLD FRONT.
FOR TODAY/TONIGHT...EARLY MORNING SATELLITE IMAGERY SHOWED SLOW
MOVING UPPER TROUGH NEAR NEBR/IA BORDER AT 07Z WITH NEW CONVECTION
DEVELOPING NEAR MO RIVER. THERE WERE EVEN A FEW CELLS AT 07Z
TO THE WEST AIDED BY WEAK TRAILING ENERGY WHICH WAS AHEAD OF
LARGER AREA OF CONVECTION MOVING INTO CENTRAL NEBR. A LARGER
UPPER TROUGH THAT WAS PROVIDING FORCING FOR THESE LARGE
CONVECTIVE CLUSTERS TO OUR WEST WAS CROSSING ROCKIES FM MT INTO
SOUTH THRU CO/UT BORDER. ACTIVITY COULD BE FAIRLY WIDESPREAD OVER
THE FA THIS MORNING...EITHER DUE TO CONTINUED DEVELOPMENT WITH
LEAD WEAKER TROUGH ENERGY...OR STORMS TO OUR WEST HOLDING TOGETHER
FED BY LOW LEVEL JET. ALTHOUGH SOME DECREASE WAS HINTED AT THIS
AFTN BY 00Z GFS/ECMWF...WITH MOIST SOUNDINGS REMAINING IN
PLACE...ANY BREAKS/HEATING COULD CAUSE RENEWED DEVELOPMENT PER 00Z
NAM. NONETHELESS...WENT WITH A MIDDAY DECREASE IN POPS AND TRENDS
NEXT HOUR OR SO WILL BE MONITORED FOR SHORT TERM CHANGES. COUNTED
ON ENOUGH BREAKS IN CLOUDS/SHOWERS THIS AFTN SOUTHERN AREAS TO
ALLOW READINGS TO APPROACH THOSE OBSERVED YDA. IF 06Z RAP AND 00Z
ECMWF WOULD VERIFY THESE NUMBERS WOULD PROVE TOO COOL. LINGERING
CLOUDS/PRECIP N COULD KEEP THAT AREA A BIT COOLER AND GENERALLY
MADE LITTLE/NO CHANGES TO PREV MAX TEMPS THERE. WITH PRECIPITABLE
WATER VALUES HIGH AND CORFIDI VECTORS INDICATING GENERALLY SLOW
MOVEMENTS...ANY STORM COULD CONTAIN HEAVY RAIN. SOME SEVERE RISK
ALSO PERSISTS...BUT BETTER SHEAR VALUES AND HIGHER CAPE REMAINED
MOSTLY TO THE WEST. AS UPPER TROUGH CONTINUES EWD TONIGHT...
ANOTHER ROUND OF CONVECTION WILL LIKELY MOVE IN...IF IT EVEN
LEAVES IN THE FIRST PLACE.
AS THIS TROUGH APPROACHES THEN CROSSES AREA SATURDAY...HARD TO
DETERMINE IF THERE WILL BE MUCH OF A BREAK IN ACTIVITY AND THUS
HIGH CHANCE OR LIKELY POPS WERE MAINTAINED MUCH OF THE DAY. HEAVY
RAIN THREAT WILL PERSIST UNTIL MOST OF THE UPPER TROUGH ENERGY
PASSES AS CORFIDI VECTORS INDICATE SLOW MOVEMENT...PRECIPITABLE
WATER VALUES REMAIN HIGH AND DECENT MOISTURE TRANSPORT CONTINUES.
SHEAR VALUES INCREASE AND IF AREA COULD RECOVER ENOUGH IN THE
AFTN...SEVERE THREAT COULD BE A BIT HIGHER...BUT IT SEEMS SOMEWHAT
CONDITIONAL AT THIS TIME.
AS MENTIONED BRIEFLY ABOVE...THIS DEPARTING UPPER TROUGH COULD
CLEAR SOME OF THE DEEPER MOISTURE OUT OF THE FA ON SUNDAY.
BETTER HEATING DUE TO EARLY DAY SUBSIDENCE BEHIND THE UPPER
TROUGH WILL THEN ALLOW HIGHER CAPE VALUES TO DEVELOP. COUPLED WITH
A STRONG UPPER JET ON SOUTH SIDE OF BROAD UPPER TROUGH ALONG
U.S./CANADIAN BORDER...AREA WILL BE PROVIDED WITH EVEN BETTER
SHEAR TO GO ALONG WITH THIS INCREASED CAPE. THIS IN TURN COULD
POINT TO AN ACTIVE LATE SUNDAY AFTN AND ESPECIALLY SUNDAY NIGHT
PERIOD OVER THE FA. FELT 00Z GFS WAS A BIT TOO FAR SOUTH WITH
INITIAL DEVELOPMENT SUNDAY AFTN...WITH THE MORE NORTH PLACEMENT
FROM 00Z NAM/ECMWF PREFERRED. THUS HIGHEST POPS WERE PLACED ACROSS
NRN ZONES SUN AFTN WITH WITH LIKELY POPS MANY AREAS SUNDAY NIGHT.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 245 AM CDT FRI JUN 27 2014
EXTENDED PERIOD BEGINS RATHER ACTIVE AS SLOW MOVING AND POSSIBLY
HEAVY RAIN PRODUCING MCS DRIFTS SLOWLY ESE. RENEWED CONVECTIVE DEVELOPMENT
POSSIBLE MONDAY...SPECLY CNTRL/S WHERE FRONT MAY INITIALLY HANG UP
AWAITING FOR TRAILING ENERGY BEHIND UPPER TROUGH LIFTING BACK NE
INTO CANADA. MADE NO CHANGE TO MODEL/PREV FCST BLEND OF A DRY
FORECAST TUE/WED...BUT NWRLY FLOW ALOFT...LINGERING MOISTURE AND
POSSIBLE RETURN OF LOW LVL BOUNDARY COULD CHANGE THAT IN LATER
FORECASTS. DID LEAVE SMALL POPS IN NEXT THURSDAY AS BIT BETTER
WARM/MOIST ADVECTION RETURNS TO FA AS UPPER RIDGE BEGINS BUILDING
OVER PLAINS. MADE NO CHANGES TO PRIOR MODEL/PREV FCST TEMPERATURES
WITH MOST AREAS IN 80-85 DEG RANGE FOR HIGHS THROUGH THE EXTENDED.
&&
.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 647 AM CDT FRI JUN 27 2014
VARIABLE CONDITIONS THROUGH ABOUT 18Z AS CONVECTION MOVES THROUGH
THE AREA. VFR CONDITIONS EXPECTED AFTER 18Z WITH ANOTHER CHANCE OF
CONVECTION ROLLING THROUGH AFTER 06Z WITH VARIABLE CONDITIONS
REDEVELOPING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...FOBERT
Hazardous weather outlook, Jun 27, 3:38 AM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
438 AM CDT FRI JUN 27 2014
IAZ043-055-056-069-079-080-091-NEZ011-012-015>018-030>034-042>045-
050>053-065>067-078-088>090-092-272345-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-PAGE-KNOX-
CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-
BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
438 AM CDT FRI JUN 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND WESTERN IOWA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A
SERIES OF DISTURBANCES CROSS THE PLAINS. ALTHOUGH THERE IS SOMEWHAT
DECREASED CHANCE OF ACTIVITY FROM LATE THIS MORNING THROUGH MID
AFTERNOON...ANY STORM HAS THE POTENTIAL TO DROP LOCALLY HEAVY
RAIN. THE STRONGER STORMS COULD ALSO CONTAIN GUSTY WINDS AND
HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS ARE LIKELY SATURDAY WITH ANOTHER CHANCE SUNDAY
AFTERNOON. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE
FROM LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT AS WIND SHEAR VALUES
AND INSTABILITY INCREASE AND A COLD FRONT BEGINS PRESSING INTO
THE AREA. IN ADDITION...STORMS SATURDAY AND AGAIN SUNDAY NIGHT
COULD CONTAIN HEAVY RAIN.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN LATER NEXT
WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT PROBABLY NOT BE NEEDED TODAY OR
TONIGHT.
IAZ090-NEZ068-091-093-272345-
FREMONT-OTOE-NEMAHA-RICHARDSON-
438 AM CDT FRI JUN 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST NEBRASKA
AND FAR SOUTHWEST IOWA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A
SERIES OF DISTURBANCES CROSS THE PLAINS. ALTHOUGH THERE IS SOMEWHAT
DECREASED CHANCE OF ACTIVITY FROM LATE THIS MORNING THROUGH MID
AFTERNOON...ANY STORM HAS THE POTENTIAL TO DROP LOCALLY HEAVY
RAIN. THE STRONGER STORMS COULD ALSO CONTAIN GUSTY WINDS AND
HAIL.
MINOR FLOODING WILL CONTINUE THROUGH TONIGHT ON THE MISSOURI
RIVER...GENERALLY DOWNSTREAM OF NEBRASKA CITY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORM CHANCES PERSIST OVER THE AREA THIS WEEKEND. THE
GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE SUNDAY EVENING AND
SUNDAY NIGHT AS WIND SHEAR VALUES AND INSTABILITY INCREASE AND A
COLD FRONT BEGINS PRESSING INTO THE AREA. IN ADDITION...STORMS
SATURDAY AND AGAIN SUNDAY NIGHT COULD CONTAIN HEAVY RAIN.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND AGAIN LATER NEXT
WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT PROBABLY NOT BE NEEDED TODAY OR
TONIGHT.
In the hours before
Special weather statement, Jun 27, 3:24 AM CST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
424 AM CDT FRI JUN 27 2014
NEZ032-033-042>044-271015-
DODGE NE-STANTON NE-PLATTE NE-CUMING NE-COLFAX NE-
424 AM CDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUMING...
NORTHWESTERN DODGE...COLFAX...EAST CENTRAL PLATTE AND SOUTHEASTERN
STANTON COUNTIES UNTIL 515 AM CDT...
AT 423 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF LEIGH...OR 11 MILES NORTHEAST OF COLUMBUS...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSON...DODGE...HOWELLS...LEIGH...CAMP LUTHER...THE HIGHWAY 15 AND
32 JUNCTION...9 MILES NORTH OF SCHUYLER AND 10 MILES WEST OF WEST
POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4142 9713 4156 9738 4195 9701 4178 9673
TIME...MOT...LOC 0923Z 220DEG 36KT 4157 9722
FOBERT
Special weather statement, Jun 27, 3:27 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
427 AM CDT FRI JUN 27 2014
NEZ033-034-044-045-271015-
DODGE NE-BURT NE-CUMING NE-WASHINGTON NE-
427 AM CDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BURT...NORTHWESTERN
WASHINGTON...SOUTHEASTERN CUMING AND NORTHEASTERN DODGE COUNTIES
UNTIL 515 AM CDT...
AT 427 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOOPER...OR 36 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT
15 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...HOOPER...NICKERSON...UEHLING...CRAIG...OAKLAND...HERMAN...
WINSLOW AND SUMMIT LAKE STATE RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4149 9641 4163 9664 4196 9655 4176 9609
TIME...MOT...LOC 0927Z 216DEG 11KT 4164 9649
FOBERT
Special weather statement, Jun 27, 4:28 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
528 AM CDT FRI JUN 27 2014
NEZ015>018-030>034-042>045-050>053-065>068-078-088-089-271130-
DOUGLAS NE-GAGE NE-MADISON NE-ANTELOPE NE-DODGE NE-JEFFERSON NE-
PLATTE NE-CASS NE-PIERCE NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-
OTOE NE-BOONE NE-SARPY NE-SALINE NE-STANTON NE-BUTLER NE-WAYNE NE-
BURT NE-THURSTON NE-CUMING NE-WASHINGTON NE-COLFAX NE-
528 AM CDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BURT...CUMING...
WESTERN GAGE...MADISON...WESTERN DOUGLAS...DODGE...NORTHEASTERN
BOONE...COLFAX...PLATTE...WESTERN CASS...BUTLER...SOUTHERN WAYNE...
WESTERN WASHINGTON...WESTERN THURSTON...SALINE...SAUNDERS...
NORTHWESTERN SARPY...SOUTHEASTERN ANTELOPE...SEWARD...NORTHWESTERN
OTOE...JEFFERSON...LANCASTER...STANTON AND SOUTHERN PIERCE COUNTIES
UNTIL 630 AM CDT...
AT 527 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OAKDALE TO 8 MILES
EAST OF LINDSAY TO NEAR STROMSBURG TO NEAR HARDY...AND MOVING EAST AT
40 MPH.
DIME SIZE HAIL AND WINDS 30 TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...NORFOLK...COLUMBUS...BEATRICE...FREMONT...SEWARD...CRETE...
SCHUYLER...WAHOO...FAIRBURY...WEST POINT...WAVERLY...DAVID CITY...
ASHLAND...MADISON...MILFORD...VALLEY...WILBER...HICKMAN AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4000 9737 4139 9737 4133 9759 4169 9760
4209 9807 4214 9685 4168 9632 4110 9632
4000 9675
TIME...MOT...LOC 1027Z 269DEG 45KT 4204 9795 4169 9754 4111 9752 4005
9796
FOBERTSpecial weather statement, Jun 27, 5:40 AM CST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
640 AM CDT FRI JUN 27 2014
IAZ043-055-NEZ015-032>034-043>045-271230-
HARRISON IA-MONONA IA-DODGE NE-STANTON NE-BURT NE-THURSTON NE-
CUMING NE-WASHINGTON NE-COLFAX NE-
640 AM CDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON...SOUTHWESTERN
MONONA...BURT...NORTHERN WASHINGTON...CUMING...SOUTHEASTERN
THURSTON...DODGE...NORTHEASTERN COLFAX AND EASTERN STANTON COUNTIES
UNTIL 730 AM CDT...
AT 640 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SNYDER...OR 30 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST
AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLAIR...WEST POINT...MISSOURI VALLEY...TEKAMAH...WISNER...SCRIBNER...
LYONS...HOOPER...BEEMER...DODGE...BANCROFT...DECATUR...MONDAMIN...
NICKERSON...SNYDER...MODALE...UEHLING...CRAIG...OAKLAND AND HERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4149 9690 4196 9704 4208 9617 4151 9591
TIME...MOT...LOC 1140Z 240DEG 48KT 4162 9683
FOBERT
Special weather statement, Jun 27, 5:53 AM CST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
653 AM CDT FRI JUN 27 2014
NEZ066-068-078-088>090-271245-
GAGE NE-JEFFERSON NE-JOHNSON NE-LANCASTER NE-OTOE NE-SALINE NE-
653 AM CDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...GAGE...
SOUTHERN SALINE...SOUTHWESTERN OTOE...JEFFERSON AND SOUTHEASTERN
LANCASTER COUNTIES UNTIL 745 AM CDT...
AT 652 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAIRBURY...OR 22 MILES NORTH OF WASHINGTON...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...FAIRBURY...WYMORE...DE WITT...PLYMOUTH...BLUE SPRINGS...
ODELL...DILLER...WESTERN...CLATONIA...PICKRELL...ADAMS...DAYKIN...
ENDICOTT...FILLEY...JANSEN...BARNESTON...TOBIAS...SWANTON AND
LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4001 9737 4042 9736 4053 9646 4000 9648
TIME...MOT...LOC 1152Z 268DEG 37KT 4012 9720
FOBERT
Local storm report, Jun 27, 8:24 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
924 AM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD 3 NW SCRIBNER 41.70N 96.71W
06/27/2014 DODGE NE LAW ENFORCEMENT
THE INTERSECTION OF HIGHWAY 91 AND 275 IS FLOODED.
0825 AM FLOOD 3 NW FREMONT 41.47N 96.53W
06/27/2014 DODGE NE LAW ENFORCEMENT
FLOODING REPORTED AT HIGHWAY 30 AND COUNTY ROAD 19.
&&
PEARSONFlood, Dodge
- When
- June 27, 8:43 AM CST to 7:00 PM CST
- Where
- Dodge County, 2.6 mi W of Scribner to 3.01 mi N of Scribner Arpt
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.675, -96.720
A band of 2 to 3 inches of rain fell across the Pebble Creek basin causing it to flood for the second time in around a week. The creek near Scribner reached a crest around 22.3 feet during the afternoon of June 27th, flood stage is 18 feet. The flooding impacted county roads and farmland near the stream.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Lightning Strike in Wisconsin, June 27, 20142 injured · $1.2 million · EF1 · 2 events
- Flash Flooding and Hail in Nebraska, June 27, 2014$105,000 · 1.5 in hail · 35 events
- Hail in Texas, June 27, 2014$250,000 · 1.75 in hail · 3 events
- Damaging Winds in Iowa, June 27, 2014$202,000 · 65 kt wind · 2 events
- Hail and Damaging Winds in Florida, June 27, 2014$36,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Kansas, June 27 to 28, 20141.5 in hail · 17 events
- Tornadoes and Hail in Kansas, June 27, 2014EF0 · 13 events
- Tornadoes in Texas, June 27, 2014$15,000 · EF0 · 2 events
- Hail and Damaging Winds in Colorado, June 27, 20141 in hail · 6 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 27, 20145 events
- Hail in Texas, June 27, 20141.75 in hail · 5 events
- Flash Flood and Flood in Minnesota, June 27, 2014$1,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 522343.